# SDR ASAA2019090530640

- Difficulty date: September 5, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,244 hours, 5,300 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 728273000 FOUND FAULT CODE 75-20832 FOR #2 ENGINE, T3 SIGNAL OUT OF RANGE, LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. PLT DEFERRED FOR 450 FLT HOURS. DEFERRED PER T/C 78273000. CLEANED AND RESEATED CONNECTOR DP1005 PER FIM 75-33 TASK 802. OP CK GOOD FAULT NO LONGER PRESENT PLT CLEARED.
